American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[2] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Barbasch and Allen Moy. A new proof of the Howe Conjecture. J. Amer. Math. Soc. 13 (2000) 639-650. MR 1758757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1